# SDR ASAA9880189

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5241 · Galley Doors
- Part: Hold Open Hook
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CEHCK, THE L2 DOOR WOULD NOT LATCH OPEN.  ADJUSTED THE DOOR HOLD OPEN LATCH AND OPERATED NORMALLY.  (M)
